Posted by: Ann | 2008-11-12

Urgent, pse help

Morning Doc
I have been very ill with the flu about a week ago, now I was stubborn and did not stay in bed as was told. Been to doc, got anti biotics etc. I also recently started going on Femodene. My problem is, for the last 3 days Ive been expieriencing severe dizzy spells, feel light headed all day. I' ve stopped with the anti biotics as I feel very sick and cannot take any pills.I have however tried disprins, to no avail. Im avoiding caffeine etc, what ever can trigger the head aches. Strange enough it doesnt feel like a head ache, but more like a deep pressure causing me to feel light headed. Im scared as Im driving a long distance to work every day and constant feel like fainting. I dont know if it could be from the pill or is it still the flu maybe coming back? Pse advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ann
The dizziness and light headedness could be a complication of the flu (maybe your body will force you to stay in bed now!) But please let your doctor have a look at your blood pressure and test for vertigo as it is dangerous to drive when feeling like this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.